American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Xiaobo Liu and Xin Wang. Conditions for the vanishing of the genus-2 G-function. Trans. Amer. Math. Soc. 367 (2015) 8975-8996.
Abstract, references, and article information   
View Article: PDF

[2] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[3] Junho Lee. Sum formulas for local Gromov-Witten invariants of spin curves. Trans. Amer. Math. Soc. 365 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[4] Xiaobo Liu. On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011) 2939-2953. MR 2775793.
Abstract, references, and article information   
View Article: PDF

[5] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[6] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Aleksey Zinger. The reduced genus $1$ Gromov-Witten invariants of Calabi-Yau hypersurfaces. J. Amer. Math. Soc. 22 (2009) 691-737. MR 2505298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Pandharipande, J. Solomon and J. Walcher. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008) 1169-1209. MR 2425184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Witten. From superconductors and four-manifolds to weak interactions. Bull. Amer. Math. Soc. 44 (2007) 361-391. MR 2318156.
Abstract, references, and article information   
View Article: PDF

[10] Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou. A formula of two-partition Hodge integrals. J. Amer. Math. Soc. 20 (2007) 149-184. MR 2257399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eduardo Gonzalez. Quantum cohomology and $S^1$-actions with isolated fixed points. Trans. Amer. Math. Soc. 358 (2006) 2927-2948. MR 2216253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fredholm theory. Colloquium Publications 52 (2004) 531-548.
Book volume table of contents
View Article: PDF

[13] Gluing. Colloquium Publications 52 (2004) 369-416.
Book volume table of contents
View Article: PDF

[14] Floer cohomology. Colloquium Publications 52 (2004) 487-530.
Book volume table of contents
View Article: PDF

[15] Gromov--Witten invariants. Colloquium Publications 52 (2004) 201-256.
Book volume table of contents
View Article: PDF

[16] Quantum cohomology. Colloquium Publications 52 (2004) 417-486.
Book volume table of contents
View Article: PDF

[17] Moduli spaces and transversality. Colloquium Publications 52 (2004) 39-74.
Book volume table of contents
View Article: PDF

[18] Introduction. Colloquium Publications 52 (2004) 1-16.
Book volume table of contents
View Article: PDF

[19] $J$-holomorphic curves. Colloquium Publications 52 (2004) 17-38.
Book volume table of contents
View Article: PDF

[20] The Riemann--Roch theorem. Colloquium Publications 52 (2004) 579-618.
Book volume table of contents
View Article: PDF

[21] Elliptic regularity. Colloquium Publications 52 (2004) 549-578.
Book volume table of contents
View Article: PDF

[22] Singularities and intersections (written with Laurent Lazzarini). Colloquium Publications 52 (2004) 653-694.
Book volume table of contents
View Article: PDF

[23] Stable maps. Colloquium Publications 52 (2004) 115-152.
Book volume table of contents
View Article: PDF

[24] Applications in symplectic topology. Colloquium Publications 52 (2004) 295-368.
Book volume table of contents
View Article: PDF

[25] Stable curves of genus zero. Colloquium Publications 52 (2004) 619-652.
Book volume table of contents
View Article: PDF

[26] Dusa McDuff and Dietmar Salamon. $J$-holomorphic Curves and Symplectic Topology. Colloquium Publications 52 (2004) MR MR2045629.
Book volume table of contents

[27] Compactness. Colloquium Publications 52 (2004) 75-114.
Book volume table of contents
View Article: PDF

[28] Moduli spaces of stable maps. Colloquium Publications 52 (2004) 153-200.
Book volume table of contents
View Article: PDF

[29] Hamiltonian perturbations. Colloquium Publications 52 (2004) 257-294.
Book volume table of contents
View Article: PDF

[30] Holger Spielberg. Counting generic genus--$0$ curves on Hirzebruch surfaces. Proc. Amer. Math. Soc. 130 (2002) 1257-1264. MR 1879945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia